What does it mean when you feel like a muscle jumping in your thigh? and happens often with more muscle. what should i do ?
1 doctor answer • 1 doctor weighed in
Internal Medicine 39 years experience
Stretching: Try gentle stretching of the affected muscle, or massage of the area with something like BenGay. If you take any diuretic (fluid pill) it could be related to a low potassium level, so in that case check in with your doctor.
Created for people with ongoing healthcare needs but benefits everyone.
3.6k viewsAnswered >2 years ago
Last updated Oct 25, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.